Skip to main content

Regularity and Stability in Partial Differential Equations

Searching for OpenAIRE data...

Publications

Sharp global estimates for local and nonlocal porous medium-type equations in bounded domains

Author(s): Matteo Bonforte, Alessio Figalli, Juan Luis Vázquez
Published in: Analysis & PDE, Issue 11/4, 2018, Page(s) 945-982, ISSN 2157-5045
DOI: 10.2140/apde.2018.11.945

An Obstacle Problem for Conical Deformations of Thin Elastic Sheets

Author(s): Alessio Figalli, Connor Mooney
Published in: Archive for Rational Mechanics and Analysis, Issue 228/2, 2018, Page(s) 401-429, ISSN 0003-9527
DOI: 10.1007/s00205-017-1195-z

Sharp boundary behaviour of solutions to semilinear nonlocal elliptic equations

Author(s): Matteo Bonforte, Alessio Figalli, Juan Luis Vázquez
Published in: Calculus of Variations and Partial Differential Equations, Issue 57/2, 2018, ISSN 0944-2669
DOI: 10.1007/s00526-018-1321-2

Dimension of the minimum set for the real and complex Monge–Ampère equations in critical Sobolev spaces

Author(s): Tristan C. Collins, Connor Mooney
Published in: Analysis & PDE, Issue 10/8, 2017, Page(s) 2031-2041, ISSN 2157-5045
DOI: 10.2140/apde.2017.10.2031

Partial regularity of solutions to the second boundary value problem for generated Jacobian equations

Author(s): Yash Jhaveri
Published in: Methods and Applications of Analysis, Issue 24/4, 2017, Page(s) 445-476, ISSN 1073-2772
DOI: 10.4310/MAA.2017.v24.n4.a2

The obstacle problem for the fractional Laplacian with critical drift

Author(s): Xavier Fernández-Real, Xavier Ros-Oton
Published in: Mathematische Annalen, Issue 371/3-4, 2018, Page(s) 1683-1735, ISSN 0025-5831
DOI: 10.1007/s00208-017-1600-9

Regularity theory for general stable operators: Parabolic equations

Author(s): Xavier Fernández-Real, Xavier Ros-Oton
Published in: Journal of Functional Analysis, Issue 272/10, 2017, Page(s) 4165-4221, ISSN 0022-1236
DOI: 10.1016/j.jfa.2017.02.015

The Lagrangian Structure of the Vlasov–Poisson System in Domains with Specular Reflection

Author(s): Xavier Fernández-Real
Published in: Communications in Mathematical Physics, Issue 364/3, 2018, Page(s) 1327-1406, ISSN 0010-3616
DOI: 10.1007/s00220-018-3242-5

Quantitative stability of the free boundary in the obstacle problem

Author(s): Sylvia Serfaty, Joaquim Serra
Published in: Analysis & PDE, Issue 11/7, 2018, Page(s) 1803-1839, ISSN 2157-5045
DOI: 10.2140/apde.2018.11.1803

On global solutions to semilinear elliptic equations related to the one-phase free boundary problem

Author(s): Xavier Fernández-Real, Xavier Ros-Oton
Published in: Discrete & Continuous Dynamical Systems - A, Issue 0/0, 2019, Page(s) 1-15, ISSN 1553-5231
DOI: 10.3934/dcds.2019238

Regularity of monotone transport maps between unbounded domains

Author(s): Dario Cordero-Erausquin, Alessio Figalli
Published in: Discrete & Continuous Dynamical Systems - A, Issue 39/12, 2019, Page(s) 7101-7112, ISSN 1553-5231
DOI: 10.3934/dcds.2019297

On the optimal map in the $ 2 $-dimensional random matching problem

Author(s): Luigi Ambrosio, Federico Glaudo, Dario Trevisan
Published in: Discrete & Continuous Dynamical Systems - A, Issue 39/12, 2019, Page(s) 7291-7308, ISSN 1553-5231
DOI: 10.3934/dcds.2019304

Regularity Results for Generated Jacobian Equations

Author(s): Jhaveri, Yash
Published in: Issue 3, 2018
DOI: 10.3929/ethz-b-000274281

On stable solutions for boundary reactions: a De Giorgi-type result in dimension 4+1

Author(s): Alessio Figalli, Joaquim Serra
Published in: 2019

On the (In)stability of the Identity Map in Optimal Transportation

Author(s): Yash Jhaveri
Published in: 2019

On the Continuity of Center-Outward Distribution and Quantile Functions

Author(s): Alessio Figalli
Published in: 2018

On the fine structure of the free boundary for the classical obstacle problem

Author(s): Alessio Figalli, Joaquim Serra
Published in: 2019

Regularity of interfaces in phase transitions via obstacle problems

Author(s): Alessio Figalli
Published in: 2018

On the Monge-Ampère equation

Author(s): Alessio Figalli
Published in: 2019

Free boundary regularity in obstacle problems

Author(s): Alessio Figalli
Published in: 2019

A rigorous derivation from the kinetic Cucker-Smale model to the pressureless Euler system with nonlocal alignment

Author(s): Alessio Figalli, Moon-Jin Kang
Published in: 2019

The Monge-Ampère Equation

Author(s): Connor Mooney
Published in: 2017

Singularities of complex-valued solutions to linear parabolic equations

Author(s): Connor Mooney
Published in: 2019

REGULARITY RESULTS FOR THE EQUATION u11u22 = 1

Author(s): Connor Mooney, Ovidiu Savin
Published in: 2019

On the singular set in the thin obstacle problem: higher order blow-ups and the very thin obstacle problem

Author(s): Xavier Fernández-Real, Yash Jhaveri
Published in: 2019

Regularity of minimal surfaces with lower dimensional obstacles

Author(s): Xavier Fernánder-Real, Joaquim Serra
Published in: 2019